# SDR S9BA200700023

- Difficulty date: October 4, 2007
- Submitted: November 11, 2007
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 38,073 hours, 80,152 cycles
- Engine: Pwa PT6A27US
- Engine time: 2,465 hours, 4,069 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Inlet Guide Vane
- Part number: 020258
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 400 HOUR BORESCOPE INSPECTION, FOUND CRACKS ON CT STATOR THAT ARE BEYOND SERVICEABLE LIMITS.  PERFORMED HOT SECTION INSPECTION.  REPLACED IE DUCT ASSEMBLY.
